A potential operator and some ergodic properties of a positive L contraction
Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, p. 151-162
@article{AIHPB_1976__12_2_151_0,
     author = {Astbury, K. A.},
     title = {A potential operator and some ergodic properties of a positive $L\_\infty $ contraction},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     pages = {151-162},
     zbl = {0364.60115},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1976__12_2_151_0}
}
Astbury, K. A. A potential operator and some ergodic properties of a positive $L_\infty $ contraction. Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 151-162. http://www.numdam.org/item/AIHPB_1976__12_2_151_0/

[1] J. Deny, Les noyaux élémentaires, Séminaire de Théorie du Potential (directed by M. BRELOT, G. CHOQUET, AND J. DENY), Institut Henri Poincaré, Paris, 4e année, 1959-1960. | Numdam

[2] S.R. Foguel, The Ergodic Theory of Markov Processes. New York, Van Nostrand Reinhold, 1969. | MR 261686 | Zbl 0282.60037

[3] S.R. Foguel, More on « The Ergodic Theory of Markov Processes ». University of British Columbia Lecture Notes, Vancouver, 1973.

[4] S.R. Foguel, Ergodic Decomposition of a Topological Space. Israel J. Math., t. 7, 1969, p. 164-167. | MR 249570 | Zbl 0179.08302

[5] S. Horowitz, Markov Processes on a Locally Compact Space. Israel J. Math., t. 7, 1969, p. 311-324. | MR 264759 | Zbl 0216.47102

[6] M. Lin, Conservative Markov Processes on a Topological Space. Israel J. Math., t. 8, 1970, p. 165-186. | MR 265559 | Zbl 0219.60005

[7] P.A. Meyer, Probability and Potentials. Waltham, Massachusetts, Blaisdell Publishing Company, 1966. | MR 205288 | Zbl 0138.10401

[8] J. Neveu, Mathematical Foundations of the Calculus of Probability. San Francisco, Holden-Day, 1965. | MR 198505 | Zbl 0137.11301

[9] H.H. Schaefer, Invariant Ideals of Positive Operators in C(X), I. Illinois J. Math., t. 11, 1967, p. 701-715. | MR 218912 | Zbl 0168.11801